It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Women's Health Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 05-06-2008, 02:07 PM   #1
Junior Member
(female)
 
Join Date: Jan 2008
Location: Overland Park, KS, USA
Posts: 11
brittanyconner HB User
Red face Gyno issue or GI issue?

Well... Here is my story, it's a little long... BUT I need advice so badly... Please read it!

I had my son December 14, 2006. I got an IUD put in a couple months after that. For about the past year I have been getting really bad pain in my lower right quadrant. I thought that it was just from the IUD that I had put in. I would get these really sharp pains in my LRQ and it would go away within a couple seconds and it would help if I lifted my right leg against my abdomen. This would happen about every other week at first. Then I would get the pain if I sneezed or laughed to hard, it almost felt like something was ripping or pulling. Then 2 months ago I would get a crap/pain in the same spot and it would literally drop be because it hurt so bad. Then they started lasting a couple hours and it would happen about once a week. Then about 1 month ago the pain got terrible and it was lasting for hours nearly everyday. I couldn't do anything but sit there and it killed to pick up my son.

I went to an OB/GYN because I thought that my IUD was maybe poking the inside of my uterus. They did an exam and immediately sent my for an ultra sound because my pain was so severe. From the ultra sound the said I had a lot of adhesions and a large pocket of fluid. They then did a laparoscopy to see what was going on. They found NOTHING, except that my intestines and colon were very swollen.

I was referred for a colonoscopy because they were thinking that I had Crohns disease. They went in again and found NOTHING. I have had completely liquid bowel movements for the past 5 weeks. They pain is still in my lower right quadrant and now sometimes in my lower left quadrant. My back has started hurting on the lower right side. The pain is insanely bad, the constant diarrhea is effecting my work. I am at my last straw here.

They say if they can't find anything they are going to take out my IUD because they can't figure out anything else to do. The only problem with this is that it doesn't explain the diarrhea...

Has anyone ever experienced anything like this?

 
Sponsors Lightbulb
   
Old 05-07-2008, 05:30 AM   #2
Senior Veteran
(female)
 
Join Date: Mar 2008
Location: ny
Posts: 551
neffie663 HB User
Re: Gyno issue or GI issue?

what about just colistis? did they give you any steroids to stop the swelling?The inflammation makes the colon empty frequently, causing diarrhea. Ulcers form in places where the inflammation has killed colon lining cells. The ulcers bleed and produce pus and mucus. You may have abdominal pain, diarrhea, rectal bleeding, painful spasms (tenesmus), lack of appetite, fever, and fatigue.

Last edited by neffie663; 05-07-2008 at 05:32 AM.

 
Old 05-07-2008, 06:13 AM   #3
Junior Member
(female)
 
Join Date: Jan 2008
Location: Overland Park, KS, USA
Posts: 11
brittanyconner HB User
Re: Gyno issue or GI issue?

They haven't given me anything... When they did the colonoscopy they said everything looked normal, no colistis, no chrons, nothing. It's really frustrating because I am in so much pain and they have nothing to tell me. Also, I don't have a fever at all.

 
Old 05-07-2008, 09:20 AM   #4
Senior Veteran
(female)
 
Join Date: Mar 2008
Location: ny
Posts: 551
neffie663 HB User
Re: Gyno issue or GI issue?

i guess maybe you can take out the iud to see if that is what is causing the pain when im in pain ill try anything

 
Old 05-12-2008, 06:03 AM   #5
Junior Member
(female)
 
Join Date: Jan 2008
Location: Overland Park, KS, USA
Posts: 11
brittanyconner HB User
Re: Gyno issue or GI issue?

Yeah, I think I am actually going to opt to take it out because I just want this to stop... the only problem with the IUD is it doesn't explain any other symptoms besides the pain...

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
Male Nipple Issue -- What is it? How to fix? Gyno? bigd1234 Men's Health 4 06-21-2009 11:11 PM
I hate the Gyno!!! Living Proof Women's Health 13 02-26-2007 06:14 PM
Any connection with IBS/Inflamed Bowel and Gyno Problems? djl Irritable Bowel Syndrome (IBS) 4 07-27-2005 07:35 AM
Gyno visit Rain820 Sexually Transmitted Diseases 1 01-27-2005 12:35 PM
have i been violated by the gyno KooKoo Women's Health 12 08-04-2004 08:45 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added




Top 10 Drugs Discussed on this Board.
(Go to DrugTalk.com for complete list)
Alesse
Diflucan
Flagyl
Ibuprofen
Motrin
  Naproxen
Provera
Tylenol
Vicodin Yasmin




TOP THANKED CONTRIBUTORS



STLouisgal (54), Kszan (41), Titchou (39), twohands (23), Seraph (19), solofelix (16), janewhite1 (14), sjb (12), ladybud (12), Vanilla Kiss (10)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (910), Titchou (859), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (671), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 03:29 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!